# SDR CA090108002

- Difficulty date: December 29, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 55,459 hours
- Engine: Ge CF680C2*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: A254210012
- Condition: Failed
- Location: Nlg
- Part time: 59,564 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IN DESCENT TO LGW, FLIGHT CREW REPORTED, L/G NOSE WHEEL UNSAFE INDICATION.  PERFORMED L/G GRAVITY EXTENT ION.  NLG UPLOCK ASSY WAS REPLACED AND OPERATIONAL CHECK WAS CARRIED OUT SERVICEABLE.  AS SAFETY PRECAUTION, BOTH NOSE LANDING GEAR DOOR SEQUENCE VALVE WERE REPLACED.
